Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Is it advisable to travel for long hours after medical termination of pregnancy ?

I am 22 Years old and I undergone Medical termination of pregnency. I had 3 Tabs of MT pills on 09/04/11 and 2 Misoprost on 11/04/11. After that it was bleeding heavily for 2 days and its normal now (like a normal period) and feeling better also. I have my next meeting with the doctor on 22/04/11 for scaning. But unfortunatly I have to go to my native today (15 Hrs Journey by AC Volvo Air Bus). I am thinking to do scaning from some other hospitals in my native on 22nd. Can you please advice me on this? Is there any sort of risk in traviling on these days? Is there any chance of heavy bleeding later as its seems everything normal for now? Please advice?
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
hi teena!
Welcome to is better you get the scan done confirm all is well with the uterus i.e no residual products you can travel peacefully and also knowing that there is nothing to worry about.
Answered: Thu, 14 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor